# SDR SWIA202266598

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 34,117 hours, 35,318 cycles
- Engine: Ge CF343B1
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: None
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE LEFT ITT IMMEDIATELY INCREASE 900+ FLASHING RED, LEFT ENGINE SPUTTERS, N1 DROPS TO ABOUT 30% AND STAYS. LEFT ENGINE WARNING MESSAGE APPEARS. RUN QRC/QRH FOR LEFT ENGINE SHUT DOWN. NO SMOKE. NO VISIBLE DAMAGE. (FLIGHT 5730 - FILED CLOSED)    DUE TO ANALYZED FDR DATA SHOWING ITT OVER 900 C FOR 169 SECS WITH MAX OF 1160 C. ENGINE CHANGE REQUIRED PER AMM 72-00-00-200-801. SEE AML 1010152 FOR ENGINE CHANGE.
